# SDR QXEA200400774

- Difficulty date: November 13, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 7,800 hours, 8,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUEL PANEL 622AT HAS ALL COUNTERSINKS THAT HAVE PITTING CORROSION.  REPLACED IAW WORK CARD 600ME2860267.
